MedElevator Войти в исследования
← Поиск публикаций
Reviews in cardiovascular medicine · 2017

Role of Exogenous Phosphocreatine in Chemotherapy-induced Cardiomyopathy.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Parve Swapnil, Aliakberova Gulnaz I, Gylmanov Albert A, Abdulganieva Diana I

Аннотация

The 5-fluorouracil, doxorubicin, and cyclophosphamide (FAC) regimen is widely used in the management of breast cancer. The common cardiotoxic effects of doxorubicin include congestive heart failure and left ventricular dysfunction, and those of cyclophosphamide include pericarditis, myocarditis, and congestive heart failure. It has been postulated that cardiotoxicity of 5-fluorouracil presents as coronary artery diseases (eg, angina). Cardiomyopathy is a common outcome following treatment with the FAC regimen. We report on a 52-year-old woman with cardiomyopathy following chemotherapy and radiation therapy. The patient did not respond well to b-blockers and angiotensin-converting enzyme inhibitors. After the addition of exogenous phosphocreatine, the patient's cardiac condition improved significantly.

Предметные рубрики MeSH